# SDR DALA1252793734

- Difficulty date: October 10, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 32,779 hours, 18,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: STRUCTURAL
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED WEAR ON CABIN SEAT TRACK LBL 44.5 JUST FWD PF STATION 520 REPAIRED IAW 53-00-52 REPAIR 4 ABOVE WAS FOUND DURING ACCOMPLISHMENT OF OP57119/25875-2400 /0018 NR CARD NR 2400/0038.
